÷zkan GŁner
Title
Cited by
Cited by
Year
Exact solutions of nonlinear fractional differential equations by (G′/G)-expansion method
A Bekir, ÷ GŁner
Chinese Physics B 22 (11), 110202, 2013
1442013
Fractional complex transform and exp-function methods for fractional differential equations
A Bekir, ÷ GŁner, AC Cevikel
Abstract and Applied Analysis 2013, 2013
1172013
The first integral method for exact solutions of nonlinear fractional differential equations
A Bekir, ÷ GŁner, ÷ ‹nsal
Journal of Computational and Nonlinear Dynamics 10 (2), 2015
882015
Solving nonlinear fractional differential equations using exp-function and (G'/G)-expansion methods
A Bekir, O Guner, AH Bhrawy, A Biswas
EDITURA ACAD ROMANE, 2015
732015
A variety of exact solutions for the time fractional Cahn-Allen equation
O GŁner, A Bekir, AC Cevikel
The European Physical Journal Plus 130 (7), 1-13, 2015
652015
Bright and dark soliton solutions for some nonlinear fractional differential equations
O Guner, A Bekir
Chinese Physics B 25 (3), 030203, 2016
462016
A note on exp-function method combined with complex transform method applied to fractional differential equations
O Guner, A Bekir, H Bilgil
Advances in Nonlinear Analysis 4 (3), 201-208, 2015
462015
Exact solutions of the space time fractional symmetric regularized long wave equation using different methods
÷ GŁner, D Eser
Advances in Mathematical Physics 2014, 2014
392014
On a new technique for solving the nonlinear conformable time-fractional differential equations
K Hosseini, A Bekir, M Kaplan, ÷ GŁner
Optical and Quantum Electronics 49 (11), 343, 2017
382017
Singular and non-topological soliton solutions for nonlinear fractional differential equations
O Guner
Chinese Physics B 24 (10), 100201, 2015
382015
Different methods for (3+ 1)-dimensional space–time fractional modified KdV–Zakharov–Kuznetsov equation
O Guner, E Aksoy, A Bekir, AC Cevikel
Computers & Mathematics with Applications 71 (6), 1259-1269, 2016
322016
A procedure to construct exact solutions of nonlinear fractional differential equations
÷ GŁner, AC Cevikel
The Scientific World Journal 2014, 2014
322014
Analytical approach for the space-time nonlinear partial differential fractional equation
A Bekir, ÷ GŁner
International Journal of Nonlinear Sciences and Numerical Simulation 15 (7-8†…, 2014
302014
Bright and dark soliton solutions of the (3+ 1)-dimensional generalized Kadomtsev–Petviashvili equation and generalized Benjamin equation
A Bekir, ÷ GŁner
Pramana 81 (2), 203-214, 2013
302013
Topological (dark) soliton solutions for the Camassa–Holm type equations
A Bekir, ÷ GŁner
Ocean Engineering 74, 276-279, 2013
292013
Tanh-type and sech-type solitons for some space-time fractional PDE models
O Guner, A Bekir, A Korkmaz
The European Physical Journal Plus 132 (2), 92, 2017
262017
Density-dependent conformable space-time fractional diffusion-reaction equation and its exact solutions
K Hosseini, P Mayeli, A Bekir, O Guner
Communications in Theoretical Physics 69 (1), 1, 2018
252018
Bright and dark soliton solutions of the generalized Zakharov-Kuznetsov-Benjamin-Bona-Mahony nonlinear evolution equation
O Guner, A Bekir, L Moraru, A Biswas
PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL†…, 2015
252015
Exact solutions of some fractional differential equations arising in mathematical biology
÷ GŁner, A Bekir
International Journal of Biomathematics 8 (01), 1550003, 2015
252015
Dark soliton solutions of space-time fractional Sharma–Tasso–Olver and potential Kadomtsev–Petviashvili equations
O Guner, A Korkmaz, A Bekir
Communications in Theoretical Physics 67 (2), 182, 2017
242017
The system can't perform the operation now. Try again later.
Articles 1–20